advertisement
Question
Posted by: Anon | 2008/09/09

Missed pill for few days

Hi,
Me period ended on sunday, 31/08, took my pill (triphasil) that night, I didn' t take the pill for 4 days, started again on the 05/09. and I only took the pill intended for that day and not the rest I missed. Since then whenever I take the pill, I tend to feel sick a few minutes later. I instantly get this burning sensation through my entire body and feel sick for the next hour or two.
Do I feel like this cause I missed my pill for so many days or / and what should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, these symptoms are very likely due to missing the pills. Just carry on and they should improve. Remember that you are not protected from pregnancy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement